Open Access Journal

ISSN : 2394-6849 (Online)

International Journal of Engineering Research in Electronics and Communication Engineering(IJERECE)

Monthly Journal for Electronics and Communication Engineering

Open Access Journal

International Journal of Science Engineering and Management (IJSEM)

Monthly Journal for Science Engineering and Management
Call For Paper : Vol. 9, Issue 7 2022

ISSN : 2456-1304 (Online)

On Fuzzy 𝑔##-Continuous Maps and Fuzzy 𝑔## - Homeomorphism Mappings in Fuzzy Topological Spaces

Author : Kiran G Potadar 1 Sadanand N Patil 2

Date of Publication :20th September 2016

Abstract: The aim of this paper is to introduce new class of Fuzzy sets, namely 𝐠##-closed fuzzy set for Fuzzy topological spaces .This new class is properly lies between the class of α-closed Fuzzy set and the class of 𝐠#-closed fuzzy set, we also introduce application of 𝐠## -closed fuzzy sets, the concept of fuzzy 𝐠##-continuous, fuzzy𝐠##-irresolute mapping, fuzzy 𝐠##-closed maps, fuzzy 𝐠##-open maps and fuzzy 𝐠## -homeomorphism in Fuzzy topological spaces are also introduced, studied and some of their properties are obtained

Reference :

    1. K. K. Azad, On fuzzy semi- continuity, fuzzy almost continuity & fuzzy weakly continuity, J Math Anal Appl 82,14-32 (1981).
    2. G. Balasubramanian & P. sundaram, “ On some generalization of fuzzy continuous function, fuzzy sets & system, 86,93-100(1997) .
    3. A.S.Bin shahna, On fuzzy strong continuity & fuzzy pre continuity, fuzzy sets & system,44,(1991),303-308 [4] C. L. Chang, Fuzzy topological spaces, J Math Anal Appl 24,182-190 (1968).
    4. R.Devi and M.Muthtamil Selvan, On fuzzy generalized* extremely disconnectedness, Bulletin of Pure and Applied Science, Vol.23E(No.1) 2004, P.19- 26
    5.  T.Fukutake, R.K.Saraf, M.Caldas & S. Mishra, Mapping via Fgp-Closed sets. Bull of Fuku.Univ of Edu.Vol 52,PartIII (2003) 11-20.
    6. N.Levine, Generalized closed sets in topology, Rend circ, Math Palermw, 19(2)(1970),89-96.
    7. R. Lowen, Fuzzy topological spaces & fuzzy compactness, J Math Anal Appl 56,621- 633 (1976).
    8.  H.Maki, R.Devi & K.Balachandran, Generalized αclosed sets in topology, Bulletin of Fakuoka Univ of Edu. Part III 42: 13-21,1993.
    9. H.Maki, R.Devi & K.Balachandran, Associated topologies of generalized α-closed sets and αgeneralized closed set. Mem.Fac.Sci.KochiUniv.Ser Math,15(1994),51-63.

Recent Article